# SDR 99ZZZX922

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO520H
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pin
- Part number: 643626A103
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW VAR TYPE CRANK WAS RECEIVED TO REPLACE A NON-VAR TYPE.  COUNTERWEIGHTS WERE AS INSTALLED BY TCM.  COUNTERWEIGHTS WERE REMOVED TO CHECK PIN SIZES AND PART NUMBERS TO MAKE SURE TCM INSTALLED THE CORRECT ONES AND IN THE PROPER LOCATIONS. SUBMITTER FOUND THE TWO 4TH ORDER PINS P/N 643626-A103 WERE .0005 INCH UNDERSIZE ON THE DIAMETER PER TCM SB 89-24.
